A member asked:

I had/have a yeast infection and i started monistat 7 i'm on day 6 but i still have white peeling is it the cream that comes out and gets all over my ?

A doctor has provided 1 answer
Dr. Jeff Livingston answered

Specializes in Obstetrics and Gynecology

Possibly: It is possible that you are just seeing the vaginal cream being expelled. The only real way to know is to have an exam. Consider giving it a few days after the medication is finished and then reevaluating. Our office is close to you and one of our doctors would be happy to see you if you need an appointment

Answered 11/4/2020

419 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question